| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
08/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that during implantation of the light adjustable lens (lal, sn (b)(6), +21.0d) on (b)(6) 2025, the trailing haptic disinserted during delivery of the lal into the eye.An additional procedure was performed on (b)(6) 2025 to explant the lens and implant a new lal as a replacement.